# SDR SWAA2022032886514

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 4,417 hours, 1,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR EXCESSIVELY HARD TO DISARM / [01] CLEANED FWD ENTRY DOOR GIRT BAR BRACKETS; PERFORMED CHECK ON BRACKETS REF AMM 25-66-02. GIRT BAR NORMAL.
